# SDR DL72S971674

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, 2.5 INCH CRACK NR 1 L/E SLAT ACTUATOR O/B ATTACH BRACKET.  REPAIRED PER M/M 57-20-21.
